# SDR 2006FA0000321

- Difficulty date: March 1, 2006
- Submitted: March 1, 2006
- Operation: General aviation
- Aircraft: N6775A
- Make and model: Cessna 172
- Aircraft serial: 28875
- Aircraft time: 2,262 hours
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Part number: 05310051
- Condition: Missing
- Location: Rudder
- Part time: 2,262 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER WAS REMOVED TO REPLACE CRACKED CORRUGATED SKIN BETWEEN LOWER TWO RIBS. ON SKIN REMOVAL, IT WAS DISCOVERED THAT SLANT RIB 0531005-1, (EXTENSION OF REAR SPAR) WAS MISSING. THERE WERE NO HOLES DRILLED IN BOTTOM RIB P/N 0531001-25 OR RIB P/N 0531001-22 TO WHICH THE SLANT RIB ATTACHES. LOGBOOK INDICATES THAT RUDDER WAS NEVER REPLACED OR REPAIRED, SO THE ASSUMPTION IS THAT THE PART WAS LEFT OUT DURING AIRCRAFT CONSTRUCTION. NEW RIB WAS INSTALLED.
